# SDR IPXA2024062699862

- Difficulty date: May 22, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CRACKED AT STA 1168 RBL 8.0 ATA 53. INSTALLED 1EA SEAT TRACK SECTION AND 1 EA SPLICE REPAIR AT MAIN CABIN STA 1168 RBL 8.0 PER REF MD-11 SRM 53-00-52-2R-1. APPLIED CIC ON SEAT TRACK SECTION AT MAIN CABIN STA 1168 RBL 8.08 PER REF EO# EO-2780-REQ001 REV 1. ACCOMPLISHED REPAIR SEAT TRACK PER SRM 53-00-52-2R-1, REPAIR 1.
